# SDR NOCA0999

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Row 12 Abc
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND  E-PATH FLOOR LIGHT AT SEAT 12 ABC INOP.  RELAMPED E-PATH LIGHT AT SEAT 12 ABC.  OPS CHECK NORMAL.  (M)
